# SDR AALA201610309003

- Difficulty date: October 29, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N921US
- Make and model: Airbus A321-231
- Aircraft serial: 6523
- Aircraft time: 5,540 hours, 2,090 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE WON'T ARM.  MAINTENANCE INSPECTED , FOUND DOOR OPEN HANDLE NOT STOWED , STOWED , DOOR ARMED OK.
